# SDR FDEA202202250484

- Difficulty date: February 25, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300*
- Aircraft serial: 659
- Aircraft time: 47,310 hours, 25,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUDIAL FLOOR SUPPORT STRUCTURE UPR SURFACE WAS FOUND CORROSION   AT FR11~FR13A, Y735MM   REPLACED THE CORROSION SUPPORT STRUCTURE WITH NEW PART.I.A.W A300-600 SRM 51-72-10-  001 PAGE2
